# SDR 0001196716

- Difficulty date: April 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- Aircraft time: 81,056 hours, 20,820 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 215610C
- Part serial: 631
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE NR 5 CARGO SMOKE DETECTOR LIGHT ILLUMINATED AND FIRE BELL ACTIVATED.  VISUALLY CONFIRMED NO CARGO SMOKE OR FIRE.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 5B CARGO SMOKE DETECTOR, OPERATIONAL CHECK GOOD.
